# SDR CA130820005

- Difficulty date: August 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7178141
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW DECLARED EMERGENCY AFTER NOTICING A LOW HYDRAULIC PRESSURE INDICATION.  THE HYD LINE, PN: AE717814-1, WAS REPLACED ALONG WITH HYDRAULIC DAMPENER, PN: 840-30187, DUE TO CHAFING CAUSING LEAKAGE.
